# SDR UPS07850422

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Deployed
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAINS ESCAPE ROPE AND COVER CAME OUT DURING T/O IN PHL.  RESTOWED ROPE.  OPS NORMAL.
